# SDR CA991007094

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 2651001011
- Condition: Cracked
- Location: Spoiler
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PRE-FLIGHT, PILOTS NOTICED THAT ROLL SPOILERS WOULD NOT STOW WITH INBOARD, OUTBOARD FAILURE INDICATION AND NO HYDRAULIC FLUID IN NR 2 SYSTEM.  INVESTIGATION REVEALED THE HOUSING FOR THE ROLL SPOILER ACTUATOR WAS CRACKED COMPLETELY AROUND ITS CIRCUMFERENCE NEAR WHERE THE TWO HALVES OF THE ACTUATOR BOLT TOGETHER.  ONE ATTACHMENT BOLT WAS SHEARED.
